# SDR SWIA201335775

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 26,634 hours, 16,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXIT SIGN BY GALLEY SERVICE DOOR IS BROKEN.  FLT 6422 REPLACED GALLEY SERVICED DOOR FLOOD LIGHT IAW AMM.
